Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Diagnosed with hypothyroidism, hair lose, prescribed thyronorm 50mg. Any side effect? dose it required to start with low dose?

Hi This is Sneha from Hyderabad and I have been diagnosed with hypothyroidism where TSH is appx 7 and Free T4 is 0.95 ng/dl (normal) and anti TPO anti body is 66.4 IU/ml, I am not experiencing any symptoms of hypothyroidism except some hair loss. My doctor has prescribed me thyronorm 50 mcg for 2 months. My questions is should we start with low dose like 25 mcg first since there might be side effect of taking thyronorm as well ? and do I need to take this medicine lifelong ?
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
Hi,
I can get from your query that you have bit low thyroid levels. It is always better to start the therapy to reduce the future problems in case of low thyroid. There is no such side effects of thyronorm. It can be started with 25 mcg as a lowest dose possible but keep your doctor informed for the same. For the problem of hair loss will be soled by taking the thyroid tablet as well as by eating healthy food.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor